Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

My vagina has a weird problem, what should I do ?

i was bored and i wanted some excitement. and i spurirted some mouth wash up my vagina and now its been hurting for a week. what should i do ?????
Asked On : Tue, 22 Dec 2009
Answers:  4 Views:  654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
i may tell you that please do not repeat such stupid tasks.its really very risky. mouth washes generally contain some percentage of alcohol. this alcohol must be irritating your vagina and hurting you. please consult some gynecologist and ask her to give you some ointment to apply. it will take some days to get normal..
hope it helps
thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
  User's Response
Answered: Fri, 11 Feb 2011
  User's Response
oh boy i can think of many many things to do when i am bored but this one has never occurred to me. how bored to you have to be to do this idiotic thing. seek medical advice as a matter of urgency the longer you leave it the worse it could get and the more damage you could experience. i hope this is just a stupid joke otherwise it is rather disturbing.
Answered: Tue, 22 Dec 2009
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Mouth wash contains alcohol and it must have irritated your vaginal mucosa.Alcohol can even produce some burns. The burning sensation you have can now be relieved by applying some toothpaste. Also use an OTC antiseptic cream for relief.
Dr. Rakhi Tayal
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor